Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

From researching the internet, I feel I have vulvo vaginal

From researching the internet, I feel I have vulvo vaginal pruritis. Spelling may be wrong.. Also, I feel the condition may be a side effect of taking a statin. The condition started about 4 months after I started taking atorvastatin. I thought it was a UTI and my GP prescribed some things but nothing took it away. No bleeding, but extreme discomfort during and after urination.
Wed, 7 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor There are some rounded reddish white growth on the neck of my penis . It happened after I had sex with my wife after my recent marriage. I am not feeling any pain. I searched the disease through internet, confirmed it to be pearly penile paules medically known as Hirsuties cornaea glandis. Kindly suggest me the cure and prescribe the medicines.

doctor1 MD

Hi, I have just come out of a very traumatic period in my life and am being treated for depression, anxiety and am on blood pressure tablets. Having done some research on the internet, the symptoms/ailments etc., that I have suffered seem to be associated with elevated levels of cortisol. How do I explain this to my doctor and can he help me with it. Thank you for your time

doctor1 MD

Stem cell research done for neural tube defects

Loading Online Doctors....